# SDR SWAA2022031407283

- Difficulty date: July 27, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N7827A
- Make and model: Boeing 737-79P
- Aircraft serial: 28255
- Aircraft time: 48,220 hours, 31,372 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Crushed
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBOARD 242DF CORNER CRUSHED. MARKED. / REPAIRED DAMAGE ON FAIRING 193CL. APPLIED RESIN SWEEP TO REPAIR AREA AND CURED. TAP TEST GOOD. RESTORED DECROTIVE FINISH. IAW B737-700 SRM 53-40-70-1A-1 REV 68; SRM 51-70-08-06-0 REV 68; SRM 53-40-70-1A-1 REV 68; SRM 51-70-08-0G-0 REV 68; SRM 51-30-10-06-0 REV 68; B737 AMM 51-21-99-300-801 REV 68
